# SDR YENA2025101601039

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271N
- Aircraft serial: 11695
- Aircraft time: 7,091 hours, 1,312 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#224, LAX-JFK. (ETOPS) "RAIN REPELLANT ( RAIN REPELLENT SYSTEMS )" (SUPPLEMENTAL INFORMATION TO FOLLOW)
